MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP); SC FLEX 2 BENT TIP D/LOOP CH14

COLOPLAST A/S SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP); SC FLEX 2 BENT TIP D/LOOP CH14
Model Number 2002402400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, this complaint describes an 83-year-old male end user who suffers from bph.After having used sc flex coudé pro only once on (b)(6) 2023, he felt a burning sensation, which kept him from continuing to use catheters.The burning sensation lasted for a couple of weeks, after which he began to urinate blood.This happened twice, and he went to urgent care and was admitted to the hospital, where he stayed for 5 days.He had his bladder irrigated and a foley catheter put in, which was removed after a week.He is not currently using catheters.No further information is available at this time.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP)
Common Device Name
SC FLEX 2 BENT TIP D/LOOP CH14
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usmaco maria bosse
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16689022
Report Number3006606901-2023-00008
Device Sequence Number12603160
Product Code GBM
UDI-Device Identifier05708932125482
UDI-Public05708932125482
Combination Product (Y/N)N
PMA/510(K) Number
K190620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2002402400
Device Catalogue Number20024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale